0
2013
Impact Factor

    Nonlocal Constants of Motions of Equations of Painlevé – Gambier Type and Generalized Sundman Transformation

    2022, Vol. 18, no. 1, pp.  103-118

    Author(s): Guha P., Choudhury A. G., Khanra B., Leach P.

    We describe a method to generate nonlocal constants of motion for a special class of nonlinear ODEs. We employ the method of the generalized Sundman transformation to obtain certain new nonlocal first integrals of autonomous second-order ordinary differential equations belonging to the classification scheme developed by Painlevé and Gambier.
    Keywords: Sundman transformation, Painlevé – Gambier, symmetry, nonlocal first integrals, Jacobi equation
    Citation: Guha P., Choudhury A. G., Khanra B., Leach P., Nonlocal Constants of Motions of Equations of Painlevé – Gambier Type and Generalized Sundman Transformation, Rus. J. Nonlin. Dyn., 2022, Vol. 18, no. 1, pp.  103-118
    DOI:10.20537/nd220107


    Download File
    PDF, 305.79 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License